# SDR QXEA2009052100362

- Difficulty date: May 17, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 18,479 hours, 13,317 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - NR 1 BRAKE APPEARS TO BE INOP.  TROUBLESHOT TO FAULTY NR 1 WHEELSPEED TRANSDUCER.  REMOVED AND REPLACED NR 1 WHEELSPEED TRANSDUCER IAW CRJ-700 AMM TASKS 32-44-01-000-801-A01 AND 32-44-01-400-801-A01.  OP CHECK OF ANT-SKID CONTROL UNIT PASSED.  TAXIED AIRCRAFT TO CHECK BRAKES.  BRAKES OPERATE NORMALLY.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
